arrow
Volume 27, Issue 2
Bounds for Commutators of Multilinear Fractional Integral Operators with Homogeneous Kernels

Jinhui Wang, Jing Lan & Jun Li

Anal. Theory Appl., 27 (2011), pp. 181-186.

Published online: 2011-04

Export citation
  • Abstract

We will show bounds for commutators of multilinear fractional integral operators with some homogeneous kernels.

  • Keywords

multilinear operator, fractional integral, commutator, multiple weight, homogeneous kernel.

  • AMS Subject Headings

42B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-181, author = {}, title = {Bounds for Commutators of Multilinear Fractional Integral Operators with Homogeneous Kernels}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {2}, pages = {181--186}, abstract = {

We will show bounds for commutators of multilinear fractional integral operators with some homogeneous kernels.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0181-9}, url = {http://global-sci.org/intro/article_detail/ata/4591.html} }
TY - JOUR T1 - Bounds for Commutators of Multilinear Fractional Integral Operators with Homogeneous Kernels JO - Analysis in Theory and Applications VL - 2 SP - 181 EP - 186 PY - 2011 DA - 2011/04 SN - 27 DO - http://doi.org/10.1007/s10496-011-0181-9 UR - https://global-sci.org/intro/article_detail/ata/4591.html KW - multilinear operator, fractional integral, commutator, multiple weight, homogeneous kernel. AB -

We will show bounds for commutators of multilinear fractional integral operators with some homogeneous kernels.

Jinhui Wang, Jing Lan & Jun Li. (1970). Bounds for Commutators of Multilinear Fractional Integral Operators with Homogeneous Kernels. Analysis in Theory and Applications. 27 (2). 181-186. doi:10.1007/s10496-011-0181-9
Copy to clipboard
The citation has been copied to your clipboard